# SDR REXA2012120101590

- Difficulty date: December 1, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 11,803 hours, 7,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING FLOORBOARD FOR 280 INSPECTION FOUND SERVICE DOOR FLOORBOARD LANDING CORRODED.  REMOVED AND REPLACED SERVICE DOOR FLOORBOARD LANDING IAW CRJ 900 SRM 51-42-06 + 51-42-21.  P/N SH670-31986-1.
